Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 2, Pages 113-144
http://dx.doi.org/10.1155/2006/610535

Characterization of Riesz and Bessel potentials on variable Lebesgue spaces

1Departamento de Matemática, Universidade de Aveiro, 3810-193 Aveiro, Portugal
2Faculdade de Ciências e Tecnologia, Universidade do Algarve, Campus de Gambelas, 8005-139 Faro, Portugal

Received 1 March 2005

Academic Editor: Vakhtang Kokilashvili

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexandre Almeida and Stefan Samko, “Characterization of Riesz and Bessel potentials on variable Lebesgue spaces,” Journal of Function Spaces and Applications, vol. 4, no. 2, pp. 113-144, 2006. https://doi.org/10.1155/2006/610535.